Avastin side effects question

Hi women,

Has anyone had tendon pain while on avastin?

I am on a clinical trial - 3 sessions taxol/carboplatin/avastin, debulkment surgery, 3 more chemo sessions and then 18 doses of avastin - all at 3 week intervals. I am currently 10 weeks into the 18 doses of avastin. Latest CT was clear and ca125 numbers have stayed in the normal range since surgery. I am currently experiencing sharp and throbbing pain in what seems to be 2 tendons on the outside of each foot. It is intermittent and happens most frequently when I lay down or stand up. According to the drug information it would be a rare side effect. Doctor on the chemo ward thinks I may have stretched out or injured my tendons when I had numbness in my feet and may not have been walking properly. He prescribed difene gel and neurophen (sp?) which after a week does not seem to have accomplished anything.


5 Replies

  • Hi Susan. When I was on Avastin I had what I can only describe as electric shock type pains in my legs and feet. This stopped after a few weeks once the Avastin stopped. It did the trick though ...... I wish you well Kathy xx

  • Thank you. Was there anything that worked to stop the pain?


  • Hi Susan, unfortunately not but it did eventally stop and I believe the Avastin worked, i had a 4.5 year remission x

  • Thank you

  • HI Susan, I did suffer bad ankle pain while on Avastin. I actually bought ankle supports from Chemist such as tubigrip. I remember at one stage, I had one on each ankle and one on my knee. But it did help support the ankles.. I also took paracetamol which wasnt any great help. What I did use was epsom salts, soak your feet in a basin of water with epsom salts in it for about twenty minutes and it does work. Hope that helps you. When on hols last summer picked up lighter supports in Malaga in a chemist. So if you know anyone heading off there, give them an order. They just look like tights and are light and comfy

You may also like...